# SDR CA110621004

- Difficulty date: June 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,643 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE FLIGHT DISPATCHED UNDER MEL WITH NR1 BLEED INOP, AS THE FLIGHT CLIMBED THRU FL200. THE NR 2 BLEED FAILED.  DID THE QRH PROCEDURE MSG EXTINGUISHED. THE FLIGHT DESCENDED TO 14000 FT AND MAINTAINED PRESSURE WITH THE APU BLEED AND CONTINUED NORMALLY TO DESTINATION.  NR 2 ENG NAPRSOV INSTALLED IAW AMM 36-11-03-400-801-A LEAK CHECK C/OUT, NIL LEAK FOUND.  OPS TEST OF BLEED SYS C/OUT IAW AMM 36-00-00-710-801-A, OPS CHECKED NORMAL.
